Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Stationary point free group actions


Author: R. E. Stong
Journal: Proc. Amer. Math. Soc. 18 (1967), 1089-1092
MSC: Primary 57.20
DOI: https://doi.org/10.1090/S0002-9939-1967-0217806-5
MathSciNet review: 0217806
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] P. G. Anderson, Cobordism classes of squares of orientable manifolds, Ann. of Math. 83 (1966), 47-53. MR 0187247 (32:4700)
  • [2] P. E. Conner and E. E. Floyd, Differentiable periodic maps, Springer-Verlag, Berlin, 1964. MR 0176478 (31:750)
  • [3] A. Dold, Vollständigkeit der Wu-schen Relationen zwischen den Stiefel-Whitneyschen Zahlen differenzierbarer Mannigfaltigkeiten, Math. Z. 65 (1956), 200-206. MR 0079765 (18:143a)
  • [4] C. T. C. Wall, Determination of the cobordism ring, Ann. of Math. 72 (1960), 292-311. MR 0120654 (22:11403)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 57.20

Retrieve articles in all journals with MSC: 57.20


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1967-0217806-5
Article copyright: © Copyright 1967 American Mathematical Society

American Mathematical Society